# SDR SWAA2014100232527

- Difficulty date: September 28, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 65,653 hours, 52,957 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Control Valve
- Part number: 65C268642
- Part serial: FAH1553
- Condition: Failed
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK ON CLIMB OUT LE TRANSIT LIGHT STAYED ON. LE SLATS FAILED TO RETRACT.  R & R AUTO SLAT CONTROL VLV IAW MM.
